# SDR DALA1304210642

- Difficulty date: November 14, 2012
- Submitted: February 13, 2013
- Operation: Air carrier
- Aircraft: N642DL
- Make and model: Boeing 757232
- Aircraft serial: 23996
- Aircraft time: 73,702 hours, 34,945 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AT PSV, MX FOUND A REPAIR DOUBLE INSTALLED BY ER/A 381611-14, REV 0 TO BE CORRODED AND CRACKED AT THE UPPER HINGE CUTOUT.  REMOVED THE DOUBLER, INSP AND FABRICATED REPAIR IAW ERA 498092-14.  (THIS REPAIR UPDATED FROM A MINOR TO A MAJOR).
